JMTP Awards


Jagdish N. Sheth, Michael R. Solomon win best article; Robert D. Evans, Jr. and David J. Moore honored as best reviewers

I am pleased to announce the following award winners for the Journal of Marketing Theory and Practice (JMTP):

Best Article in Volume 22 (2014)

Jagdish N. Sheth and Michael R. Solomon (2014), “Extending the Extended Self in a Digital World,” Journal of Marketing Theory and Practice 22:2 (Spring), pp. 123-132.

This article was selected based on votes cast by members of the JMTP Editorial Review Board and Senior Advisory Board.

Best Reviewer Awards (2014)

  • Robert D. Evans, Jr., Texas A&M International University
  • David J. Moore, University of Michigan

This determination is based on tracked metrics and recognizes a high quality of service over an extended period of time.

Please take the opportunity to congratulate these award recipients on their outstanding accomplishments.

Greg W. Marshall
Editor, Journal of Marketing Theory and Practice